# SDR TRBA2012017001

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 33,679 hours, 37,744 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DHE1148
- Condition: Corroded
- Location: Mlg Wow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE INSPECTION,  FOUND THE LT MLG WEIGHT ON WHEEL SWITCH 50GB PINS ARE SEVERELY CORRODED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R LT MLG PROXIMITY SWITCH 50GB IAW JIC 32-61-00.  THE ACFT WAS RETURNED TO SERVICE.
